# SDR ASAA2013080395727

- Difficulty date: August 3, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 25,993 hours, 8,066 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK ON RECALL ILLUMINATES.  ACFT GROUNDED.  BITE OF PZTC NR 1 SHOWS RAM AIR ACTUATOR FAULT.  RAN BITE TEST OF NR 1 PZTC & VERIFIED SMOOTH OPERATION OF RAM AIR ACTUATOR 5 TIMES.  FAULT NEVER DUPLICATED REF MM 21-61, TASK 801.  GROUND VERIFICATION OF LT RAM AIR ACTUATOR ACCOMPLISHED.  NO HISTORY 90 DAYS.
